# SDR HNAA0800095

- Difficulty date: February 20, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 33,337 hours, 38,665 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608003
- Part serial: 140
- Condition: Intermittent
- Location: Nr 2
- Part time: 30,151 hours, 33,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF EMERGENCY LIGHTS IN CABIN, ENGINE INTAKE HEAT (BOTH LEFT AND RIGHT OPEN AND HEATER) AND PROP SYNC ADVISORY LIGHTS FLICKERED INTERMITTENTLY UNTIL EMERGENCY LIGHTS WERE SELECTED OFF.  REPLACED NR 2 GCU, ADVISORY LIGHTS DIM AND TEST BOX AND F/A'S EMERGENCY LIGHT SWITCH.
